Wave-like patterns in an elliptical satellite ring

McInnes, C. R. and Colombo, C. (2013) Wave-like patterns in an elliptical satellite ring. Journal of Guidance, Control, and Dynamics, 36(6), pp. 1767-1771. (doi: 10.2514/1.55956)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.2514/1.55956


No abstract available.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Colombo, Camilla and McInnes, Professor Colin
Authors: McInnes, C. R., and Colombo, C.
College/School:College of Science and Engineering > School of Engineering > Systems Power and Energy
Journal Name:Journal of Guidance, Control, and Dynamics
Publisher:American Institute of Aeronautics and Astronautics
ISSN (Online):1533-3884

University Staff: Request a correction | Enlighten Editors: Update this record